I have been given an injection for tetanus and pain after I met with an accident. ..it has been 2 months till date..initially the portion on my waist were I was injected had swelled up and still I have slight pain that sweeps down my leg with no swelling...so please tell if it is a matter of concern...
And what can I do for relief
Like the answers? Chat privately for 24 hours with the doctor of your choice
I can understand your concern.
The pain could be due to the injuries sustained during your accident also.
We cannot tell if the pain is due to accident injury or the injection.
As of bow you can take tab. Lyser-D thrice a day after food for 3 days.
If it still persists, consult a general physician in person for further evaluation and management.
Dr. Anil kumar jain.
You met with an accident.it is difficult to tell your pain is because of accident or injection. You need certain investigations before coming to conclusion. Your treatment varies from physiotherapy,tablets to injections and rarely surgery
for best results consult an arthopaedician.
use helmet or seat belt while you driving.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.